Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
145 Doctors are Online

Heavy bleeding after taking Mifepristone. Normal?

I started MTP Pill procedure on 8th October. Took Mifepristone orally on 8th October ,followed by insertion of 4 Misoprostol pill (200 mg )on 10th October i.e. after 48 hours of taking the oral dose. Within 2 hours of insertion of Misoprostol , Bleeding started and continued for 4 days. On 23rd October , bleeding started again and , I inserted 2 tablets of Misoprostol (200 mg) again on 24th October. Right now , heavy bleeding is there, Is it normal or I should visit Doctor ?
Asked On : Sat, 27 Oct 2012
Answers:  1 Views:  596
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
General & Family Physician 's  Response
Dear Rashmi,
You have not said your date of last menstruation. MTP by medicine is only effective up to 48-63 days of LMP(LMP not pregnancy). Though some bleeding is normal after taking the miso, but you have to become sure about your product is expelled completely or not.
Now as there is heavy bleeding irrespective of your LMP you should consult a GNAECOLOGIST as there may be INCOMPLETE ABORTION, then you need SUCTION & EVACUATION/ DIALATION & CURATTAGE. Dont waste your time go and consult a doctor.
Answered: Sat, 27 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor